MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; SHOULDER GLENOSPHERE
Model Number 1307-62-038
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the surgeon placing the glenosphere on to the standard baseplate, they could not get the threads of the locking post to seat properly after.After multiple attempts add trying all the tricks they knew, light impact was used.The threads still wouldn't seat and they decided to remove it and start over.However, when they unscrewed to locking post, it would not come off, multiple things were tried to remove it so they decided to change paths and try reseating the threads again.After light impaction, the threads finally seated and surgeon able to complete the surgery.There was a surgical delay of 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code 130762038, lot number d21110172, and no non-conformances / manufacturing irregularities were identified.

Brand Name
XTND GLENO ECC D38MM +2MM
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14877604
Report Number1818910-2022-12143
Device Sequence Number20120162
Product Code PHX
UDI-Device Identifier10603295502432
UDI-Public10603295502432
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-62-038
Device Catalogue Number130762038
Device Lot NumberD21110172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown